# SDR CA141024011

- Difficulty date: October 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Itt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT MADE AN AIR TURNBACK DUE TO NR 2 ENGINE ITT FLUCTUATION BETWEEN 600 TO 700 DEGREES DURING CLIMB.  GROUND INSPECTION FOUND A LOOSE NUT ON THE TERMINAL WITH T6 WIRING HARNESS AT FLANGE "K".  THE BOLT WAS RE-TORQUED AND ACFT RETURNED TO SERVICE.
